# SDR P2EA99197

- Difficulty date: May 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412CE
- Make and model: Boeing 737205
- Aircraft serial: 20412
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, SKIN AT BS 727 'A' BETWEEN STRINGER 14R AND 16R WAS FOUND CRACKED IN TWO PLACES.  REPAIRED PER EO COO-SJO-99-0628RR DATED 05/20/99.  (M)
